# SDR 2007UALA01730

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 47,372 hours, 16,667 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESSURE APPEARS TO HAVE A SLOW LEAK.  STARTED OUT WITH 1640 PSI NOW READS 1600 PSI AFT.  [06-20-07]  REMOVED BOTTLE AND SVC'D TO 1650PSI. NOTED THAT LEAK WAS EVIDENT AT BOTTLE AFTER CYCLING SHUTOFF VALVE SEVERAL TIMES,  NO LEAK NOTED.  REPLACED CREW O2 BOTTLE.
